Alert archive / South Carolina / Heat Advisories in 2016
Heat Advisory 13, NWS Wilmington, NC
NWS Wilmington, NC issued this heat advisory at Jul 29, 2016, 4:17 PM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Jul 30, 2016, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2016, 4:17 PM EDT (20:17 UTC)
- In effect from
- Jul 30, 2016, 12:00 PM EDT
- Expired
- Jul 30, 2016, 6:57 PM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273 WWUS72 KILM 292017 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 417 PM EDT FRI JUL 29 2016 NCZ099-105>110-SCZ032-033-039-053>056-300300- /O.NEW.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 417 PM EDT FRI JUL 29 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY. * HEAT INDEX VALUES...WILL PEAK BETWEEN 105 AND 107 DUE TO TEMPERATURES IN THE LOW TO MID 90S...AND DEWPOINTS IN THE 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ RGZ
5 follow-up statements
728 WWUS72 KILM 300121 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 921 PM EDT FRI JUL 29 2016 NCZ099-105>110-SCZ032-033-039-053>056-301000- /O.CON.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 921 PM EDT FRI JUL 29 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... * HEAT INDEX VALUES...UP TO 105 TO 107 DUE TO TEMPERATURES IN THE LOWER TO MID 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ 27
637 WWUS72 KILM 300723 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 323 AM EDT SAT JUL 30 2016 NCZ099-105>110-SCZ032-033-039-053>056-301600- /O.CON.KILM.HT.Y.0013.160730T1600Z-160731T0000Z/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 323 AM EDT SAT JUL 30 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 107 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ 7
294 WWUS72 KILM 301625 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1225 PM EDT SAT JUL 30 2016 NCZ099-105>110-SCZ032-033-039-053>056-310000- /O.CON.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 1225 PM EDT SAT JUL 30 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ RGZ
173 WWUS72 KILM 301629 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1229 PM EDT SAT JUL 30 2016 ...HEAT ADVISORY HAS BEEN EXPANDED IN AREA... NCZ087-096-SCZ017-023-024-310000- /O.EXA.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/ ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BENNETTSVILLE...MCCOLL...HARTSVILLE...DARLINGTON... NORTH HARTSVILLE...DILLON 1229 PM EDT SAT JUL 30 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ NCZ099-105>110-SCZ032-033-039-053>056-310000- /O.CON.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/ COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-FLORENCE- MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...FLORENCE...MARION... MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 1229 PM EDT SAT JUL 30 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 109 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST SUSTAINED HEAT INDEX VALUES WILL OCCUR IN THE MID TO LATE AFTERNOON HOURS. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. IF YOU SUSPECT SOMEONE HAVING A HEAT STROKE...CALL 911 IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TO REDUCE THE RISK OF HEAT ILLNESS DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. && $$ RGZ
483 WWUS72 KILM 302257 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 657 PM EDT SAT JUL 30 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-310000- /O.CAN.KILM.HT.Y.0013.000000T0000Z-160731T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL... HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE... MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 657 PM EDT SAT JUL 30 2016 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY CRITERIA EARLY THIS EVENING AND SO THE HEAT ADVSIORY HAS BEEN CANCELLED. $$ 27
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this heat advisory went out at Jul 29, 1:51 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 29, 1:51 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 151 PM EDT FRI JUL 29 2016 .SYNOPSIS... High pressure will continue to bring oppressive heat and humidity to the region through Saturday. The high will begin to break down over the weekend leading to increasing chances of showers and thunderstorms beginning Sunday and continuing through the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... As of 11 AM Friday...Latest heat indices remaining between 95 and 100 degrees late this morning, about 4 to 5 degrees below yesterday at this time. Drier moderate to strong westerly downslope winds have allowed dewpoint temps to drop in places while 850 temps were running below 19c keeping overall temps a couple of degrees less than yesterday. Therefore, although it is hot, heat indices should remain below 105 and a heat advisory should not be needed this afternoon. Overall high pressure ridge remains to the southeast and a Piedmont trough continues to the west. Cu field was developing mainly I-95 corridor and west and along sea breeze boundary. Convective indices point to best chc of convection inland along piedmont trough or even farther west toward the mountains. Otherwise could see isolated shwrs/tstms pulse up along sea breeze boundary mainly from Cape fear northward. The westerly steering flow will guide a any shwrs/tstms east but expect them to dissipate as upper level ridging and drier air remain to the east. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 240 AM Friday...The bad news is on Saturday and Sunday the 850 temperatures creep up to 20 degrees Celsius so expect to see heat advisories reposted for the forecast area for Saturday and Sunday. The good news is that the Piedmont trough is forecast to shift closer to the coast and chance for convection increases with some needed rain and may temper some of the heat. By Sunday night the models stall a frontal boundary over north central North Carolina late sunday night. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 240 AM Friday...The extended period will feature a decent mid level trough that moves across the east coast by Wednesday. The associated cold front will make it to the area and basically dissipate. Overall the best combination of higher PW and synoptic forcing occurs Monday and Tuesday. Have continued to carry high chance to likely pops for these days. Much drier air at the mid levels sinks into the area Wednesday but low levels are mostly unchanged, therefore continued with much lower pops but there could still be some coverage. WPC days 4-5 QPF shows decent amounts for Monday and Tuesday. Temperature forecast cools slowly through the period from well above seasonal normals Monday to near average by Thursday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 18Z...VFR through the valid taf cycle. SCT040 in CU/TCU but upper ridge may suppress VCTS development. Any formation of TSTMS will be very isolated in scope. Winds W-SW 7-12 KT gusts to 19 KT between 18z-22z. WSW winds overnight 4-9 KT, increasing aft 15Z Sat to W-WSW 7g16 KT. EXTENDED OUTLOOK...Isolated to scattered afternoon convection Sunday and onward through the forecast will create fleeting and localized MVFR/IFR. Otherwise expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 11 AM Friday...Southwest winds will continue as the Bermuda High remains suppressed to the south of the coastal waters. The nocturnal low- level jet will weaken during the day and the winds of 15 to 20 knots over the waters before sunrise today. This will result in the surface winds falling to 10 to 15 knots during the day. Seas will continue to run 2 to 3 ft with 4 ft seas especially 10 miles off the coast. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 240 AM Friday...The synoptic pressure pattern has changed little through this period. The only slight change is the Piedmont trough shifts a little closer to the coast and winds will be around 10 to 15 knots as pressure gradient weakens a tad. Late on Sunday a cold front will move into the central sections of North Carolina and a low-level jet develops overnight and winds will increase to 15 to 20 knots. Seas will fluctuate between 2 to 4 feet through the period. LONG TERM /MONDAY THROUGH TUESDAY/... As of 240 AM Friday...Southwest winds of 10-15 knots will continue across the waters Monday and Tuesday. A front will be crawling toward the area late Tuesday but indications are the brief wind shift will be just after this valid time period. Significant seas will be 1-3 feet. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...ILM NEAR TERM...RGZ/DRH SHORT TERM...DRH LONG TERM...SHK AVIATION...8
Hazardous weather outlook, Jul 29, 6:06 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 606 AM EDT FRI JUL 29 2016 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-301015- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 606 AM EDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT ADVISORY WILL LIKELY BE NEEDED SATURDAY AND POSSIBLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-301015- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 606 AM EDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HEAT ADVISORY MAY ISSUED SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-301015- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 606 AM EDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Heat Advisories in South Carolina, 2016Heat Advisories in North Carolina, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.